HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
Peer-reviewed Journal Articles, etc >

Hybrid model of light propagation in random media based on the time-dependent radiative transfer and diffusion equations

This item is licensed under:Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International

Files in This Item:
FujiiJQSRT2013.pdf813.89 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Hybrid model of light propagation in random media based on the time-dependent radiative transfer and diffusion equations
Authors: Fujii, Hiroyuki Browse this author →KAKEN DB
Okawa, Shinpei Browse this author
Yamada, Yukio Browse this author
Hoshi, Yoko Browse this author
Keywords: Radiative transfer equation
Diffusion equation
Hybrid scheme
Discrete ordinate and finite difference method
Light propagation in homogeneous random media
Issue Date: Nov-2014
Publisher: Elsevier
Journal Title: Journal of Quantitative Spectroscopy and Radiative Transfer
Volume: 147
Start Page: 145
End Page: 154
Publisher DOI: 10.1016/j.jqsrt.2014.05.026
Abstract: Numerical modeling of light propagation in random media has been an important issue for biomedical imaging, including diffuse optical tomography (DOT). For high resolution DOT, accurate and fast computation of light propagation in biological tissue is desirable. This paper proposes a space–time hybrid model for numerical modeling based on the radiative transfer and diffusion equations (RTE and DE, respectively) in random media under refractive-index mismatching. In the proposed model, the RTE and DE regions are separated into space and time by using a crossover length and the time from the ballistic regime to the diffusive regime, View the MathML sourceρDA~10/μt′ and View the MathML sourcetDA~20/vμt′ where View the MathML sourceμt′ and v represent a reduced transport coefficient and light velocity, respectively. The present model succeeds in describing light propagation accurately and reduces computational load by a quarter compared with full computation of the RTE.
Rights: © 2014, Elsevier. Licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International
Type: article (author version)
Appears in Collections:工学院・工学研究院 (Graduate School of Engineering / Faculty of Engineering) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 藤井 宏之

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University